Thanks for writing to the forum!
Low iron level or anemia is often associated with low albumin level in the blood. This causes water retention and swelling. Once the iron level is built up and so also the albumin level, the swelling goes down as water leaves this area.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Thanks for the update!
Yes, it can be related to iron. You could be allergic either to the iron salt (not common) or to any other ingredient in the tablet or capsule or syrup that you take. You can change the composition and take another type of iron tablet and see.
Hope this helps. Do consult your doctor. You may need to undergo testing for allergy to certain items used in food. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.